TreatAllergies.com

Telfast Decongestant (Allegra-D)

Unfortunately this product is no longer available.

Telfast Decongestant, known as Allegra-D in the United States, combines an antihistamine and a decongestant together to provide effective relief from the symptoms associated with nasal and sinus blockage and seasonal allergic rhinitis (hayfever), including an itchy or runny nose, sneezing, and itchy or watery eyes. The active ingredients in each Telfast Decongestant tablet is 60mg of the antihistamine Fexofenadine Hydrochloride and 120mg of the decongestant Pseudoephedrine Hydrochloride. Fexofenadine Hydrochloride blocks the action of histamine, preventing its effects within the body. Pseudoephedrine hydrochloride constricts the blood vessels in order to reduce the swelling of mucosal tissue in the nose and throat. Telfast Decongestant is available in a pack of 10 film coated, modified release tablets.

Product Dosage

Telfast Decongestant is not be used by children under 12 years of age unless advised otherwise by your doctor or pharmacist.

Adults and children over 12 years of age take one tablet, 12 hourly, when required.

Swallow the tablet whole without crushing, breaking or chewing. The tablet can be taken with or without food.

Do not take a double dosage of Telfast Decongestant. If you miss a dose but remember more than 6 hours before you are due to take your next dose then take it as normal. If it is less than 6 hours before your next dose then skip the forgotten dose and take the next dose when it is due.

Warnings and Precautions:
  • Consult with your doctor or pharmacist before using Telfast Decongestant if you are pregnant or breast-feeding
  • Consult with your doctor or pharmacist before taking Telfast Decongestant if you have liver or severe kidney problems
  • Consult with your doctor or pharmacist before taking Telfast Decongestant if you are currently taking medication for hypertension (high blood pressure), coronary heart disease or depression (MAOIs)
  • You should not use Telfast Decongestant if you have pressure in the eye (glaucoma), diabetes, an enlarged prostate, bladder problems or difficulty urinating, high blood pressure, heart or blood vessel disease, or an overactive thyroid gland
  • It is unlikely that Telfast Decongestant will cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery
  • Do not use Telfast Decongestant if you are allergic to Fexofenadine Hydrochloride, Pseudoephedrine Hydrochloride or any of the other ingredients of Telfast Decongestant. Telfast Decongestant does not contain sucrose, lactose or gluten
  • Keep Telfast Decongestant out of the reach of children
  • In some cases, possible side effects of this medication may include: Headaches, Fatigue, Dry mouth, Sleeplessness

Maintenance:Keep Telfast Decongestant in a cool, dry place. Store below 25 degrees Celsius. Protect from direct sunlight.





This product is no longer available for purchase



You can order this product by following the link below.

We are no longer accepting orders through treatallergies.com, but you can still purchase from us at our main website below. You'll receive the same excellent service, from the same people.

Click here to purchase Telfast Decongestant (Allegra-D).

Telfast Decongestant is marketed in New Zealand by Aventis Pharma Pty Limited, Auckland, New Zealand